# SDR DALA2016101307246

- Difficulty date: October 3, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53544
- Aircraft time: 39,132 hours, 26,498 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ON L1 DOOR, CRACKED AFT OF INTERNAL HANDLE AT SKIN.  REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-30-02 AND DWG 9955763, REV G.
